MAUDE Adverse Event Report: BALT USA OPTIMA COIL SYSTEM

BALT USA OPTIMA COIL SYSTEM
Model Number OPTI0517CSF10
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was observed during the return process that a unit from optima coil final assembly product opti0517csf10, lot f230100270 had the incorrect expiration date printed on the carton label, however the pouch label was correct.
 
Additional Manufacturer Narrative
Balt usa reference (b)(4): on (b)(6) 2024, a quality control technician was processing return units under sr#: (b)(6) from balt brazil per sop0041.Sr#: (b)(6) consisted of six units of lot # f230100270.Of the six units, only one unit's carton label was affected by the discrepancy.After reviewing the manufacturing records, it was identified that one label was destroyed when applying labels to the carton on (b)(6) 2023 for this manufacturing lot.The label was reprinted and accounted for on the label reconciliation form, however, no retain label was kept as part of the reprint.The operator who performed the reprint did not refer to wi-004 to update the product shelf-life date and left the date as (b)(6) 2023.The expiration date was calculated to be five years after the manufacturing date, hence the expiration on the carton being (b)(6) 2028.The confirmation that only one label was destroyed confirms that only one discrepant label was printed and applied to the units.Corrective action for this issue will be handled under balt usa reference capa p-1059 and capa-p-1061.Capa p-1059 has implemented a robust process where labels populated no longer require manual entry and manipulation of the clean rooms laptop system date.Labels will have the appropriate data populated through a single scan of the label tracking slip found within the work order.Capa-p-1061 is in the process of implementing a barcode scanning verification for label information on both pouches and cartons.This verification ensures that critical details such as gtin, lot number, expiration date, and manufacturing date are accurate and consistent.

Brand Name
OPTIMA COIL SYSTEM
Common Device Name
OPTIMA
Manufacturer (Section D)
BALT USA
29 parker
irvine 92618
Manufacturer Contact
david vu
29 parker
irvine, CA 92618
9497881443
MDR Report Key19274336
Report Number3014162263-2024-00028
Device Sequence Number15190786
Product Code HCG
UDI-Device Identifier00818053026157
UDI-Public(01)00818053026157(11)230117(17)280117(10)F230100270
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K172390
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberOPTI0517CSF10
Device Lot NumberF230100270
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2024
Initial Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown